# SDR AALA20170227026

- Difficulty date: February 24, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 65,353 hours, 8,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 17420
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DOOR 1L EXTERNAL EMERGENCY LIGHT FOUND INOPERABLE. REPLACED BATTERY PACK M33424 PER AMM 33-51-06.
